Research Repository

A Novel Fractional Implicit Polynomial Approach for Stable Representation of Complex Shapes

Wu, Gang and Zhang, Yanchun ORCID: 0000-0002-5094-5980 (2016) A Novel Fractional Implicit Polynomial Approach for Stable Representation of Complex Shapes. Journal of Mathematical Imaging and Vision, 55 (1). 89 - 104. ISSN 0924-9907

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: implicit polynomials; IPs; computer vision; FIP; shape representation; object recognition
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0801 Artificial Intelligence and Image Processing
Faculty/School/Research Centre/Department > Centre for Applied Informatics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2016 23:08
Last Modified: 17 Sep 2017 08:56
URI: http://vuir.vu.edu.au/id/eprint/31390
DOI: https://doi.org/10.1007/s10851-015-0615-7
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar